# SDR AALA201803159010

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 18,597 hours, 7,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R4 DOOR WAS INOPERATIVE.  INSTALLED A MISSING LENS. OPS CHECKED NORMAL.
